Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 349, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 25, 2017, 4:52 PM CDT for Claiborne County, Mississippi. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2017, 4:52 PM CDT (21:52 UTC)
- Expired
- Jul 25, 2017, 5:29 PM CDT
- In force
- 37 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Claiborne County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 806 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
999
WUUS54 KJAN 252152
SVRJAN
MSC021-252245-
/O.NEW.KJAN.SV.W.0349.170725T2152Z-170725T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
452 PM CDT TUE JUL 25 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Claiborne County in southwestern Mississippi...
* Until 545 PM CDT
* At 452 PM CDT, a severe thunderstorm was located near Port Gibson,
or 22 miles south of Vicksburg, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Pattison around 515 PM CDT.
Port Gibson around 520 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3199 9113 3199 9111 3202 9108 3203 9109
3210 9102 3202 9077 3186 9083 3197 9115
TIME...MOT...LOC 2152Z 047DEG 9KT 3201 9092
HAIL...1.00IN
WIND...60MPH
$$
172 follow-up statements
156
WWUS54 KJAN 252212
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
512 PM CDT TUE JUL 25 2017
MSC021-252245-
/O.CON.KJAN.SV.W.0349.000000T0000Z-170725T2245Z/
Claiborne MS-
512 PM CDT TUE JUL 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL CLAIBORNE COUNTY...
At 512 PM CDT, a severe thunderstorm was located near Port Gibson, or
25 miles south of Vicksburg, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Port Gibson and Pattison around 530 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3199 9113 3199 9111 3202 9108 3203 9109
3210 9102 3202 9077 3186 9083 3197 9115
TIME...MOT...LOC 2212Z 040DEG 8KT 3196 9092
HAIL...1.00IN
WIND...60MPH
$$
17877
WWUS54 KJAN 252229
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
529 PM CDT TUE JUL 25 2017
MSC021-252239-
/O.CAN.KJAN.SV.W.0349.000000T0000Z-170725T2245Z/
Claiborne MS-
529 PM CDT TUE JUL 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLAIBORNE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3199 9113 3199 9111 3202 9108 3203 9109
3210 9102 3202 9077 3186 9083 3197 9115
TIME...MOT...LOC 2224Z 047DEG 9KT 3193 9096
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 4:15 PM CDT, 37 minutes earlier.
Area forecast discussion, Jul 25, 4:15 PM CDT, 37 minutes before
Area Forecast Discussion National Weather Service Jackson MS 415 PM CDT Tue Jul 25 2017 .DISCUSSION... Tonight and Wednesday: An MCV is currently being observed on radar spinning east across the Pine Belt region of Southeast Mississippi this afternoon. This disturbance, along with other ingredients factored into the recipe, was responsible for yet another round of torrential rains which brought widespread flooding across portions of South Central and Southeast Mississippi today. Unfortunately, this occurred almost directly over some locations which experienced torrential rains and flash flooding on Monday. Fortunately, activity is gradually subsiding across these areas as the MCV continues its eastward trek into Southwest Alabama. This trend is expected to continue through the remainder of this afternoon and into this evening. Across the remainder of the CWA, the overall troughing across the region, coupled with afternoon heating and a warm moist and unstable airmass, is resulting in scattered storms developing across the region. This activity is essentially diurnally driven, and will begin to dissipate across the CWA after sunset and daytime heating begins to wane. Overnight, while an isolated shower or storm can't be ruled out, primarily across the eastern half of the CWA, things will remain quiet as lows fall into the low and middle 70s. Currently, a much more subdued forecast is shaping up for Wednesday. As strong high pressure aloft begins to build back into the Lower Mississippi River Valley, the better rain chances will be shunted to the far eastern half of the CWA as the trough is finally pushed out of the region. However, this will result in increasing heat across the forecast area as highs are expected to top out in the low and middle 90s areawide. This, in addition to dew points in the 70s, will cause afternoon peak heat indices to climb up around the century mark across much of the area. /19/ Wednesday night through next Tuesday morning: The pattern will begin hot and humid with increasing heat stress before a cold front brings increasing rain & storm chances & drier air in the wake, which will lower temperatures and reduce the heat stress issues by this weekend. Overall a hot and humid pattern is in store Thursday as strong & anomalous upper ridge will continue to amplify & the center of the 593-595DM 500mb upper ridge axis will continue to pivot east- southeast towards the ArkLaTex. As the cold front stalled to our northeast over the Appalachians propagates east along the Appalachians to the Atlantic seaboard, heights will gradually build into our western portions & help us dry out. Isentropic subsidence and PWs gradually falling to around an inch and a half or so will help suppress convection. With increasingly anomalous low-mid level heights & low level boundary layer temperatures (~20-21 deg C @ 850 mb) this will support efficient warming easily into the mid 90s. Some locales in the Delta could reach into the mid-upper 90s around the 96-97 degree range in the ArkLaMiss Delta but there is potential areas in the east could still reach around the 95 degree mark. This in addition to some decent soil moisture from previous rainfall the past week & drier air, heat indices should peak around the 105 degree mark, especially in the Delta where they could get around the 105-107 degree range. Expanded the graphic further east to mainly along and northwest of the Natchez Trace corridor. There is some potential we could mix out dewpoints somewhat into the lower 70s to maybe upper 60s, due the drier low level air, which could limit the eastward extent of the heat stress issues. But with recent rainfall & more saturated soils, decided to expand the HWO/graphic for limited heat further east. We will have to monitor for potential for heat advisory potential as we get closer. Heat stress & heat related illnesses will be possible. Make sure to drink plenty of water & stay cool! Warm and muggy & above normal lows are expected into the overnight hours, with some locales, especially in the ArkLaMiss Delta, getting near the top 5 warmest low temperatures. Overall a pattern change will be in store as the ridge weakens its grip on us by Friday & into the weekend & builds back to the west. Aloft a strong shortwave and surface low/cold front will be propagating southeast from Canada through the Great Lakes and into the northeast & potentially the northern Appalachians. This helps an increasing stronger 300mb jet to strengthen and trough to amplify to our northeast. This cold front will move down towards our area by late Friday & Saturday. Moisture will quickly be on the increase to around 2-2.25+ inch PWs (90-97th+ percentile) and 345-350K 850mb Theta E ahead of the front. More convection will be in store beginning in the Highway 82 corridor by early Friday morning before more widespread convection is possible areawide by Friday afternoon. Heavy rainfall & locally heavy downpours are possible but due to weak lapse rates/flow, not expecting much in the way of more stronger, organized convection. Expect the rain & storm chances to linger overnight into Saturday. Models are faster to push the cold front through by around Saturday, especially the GFS which is more amplified, but the Euro/Canadian kept a slower push of drier air into the area. Kept scattered convection chances around Saturday. Much drier air is progged to filter in by later Saturday & through the late weekend. This will help PWs fall to only around or less than an inch (<10th percentile) & with dewpoints falling into the mid 60s, this will help temperatures fall a few degrees below average, with highs only reaching the mid-upper 80s and lows in the upper 60s. This will bring much needed relief from recent heat. By next week, the pattern becomes a little more uncertain on bringing back in convection from the south-east as the pattern becomes less amplified & a potential disturbance moves towards our area from the east. Kept some PoPs chances in the Highway 45 corridor Monday & along & east of I-55 Tuesday as moisture will only be on a slow increase. /DC/ && .AVIATION... 18Z TAF discussion: Due to varying ceilings and ongoing convection across the area, a mix of flight categories ranging from VFR to IFR are currently being observed at TAF sites across the area this afternoon. This trend will continue through the remainder of the afternoon, and perhaps into this evening as convection could linger, especially across Southeast Mississippi at KHBG. Overnight, most locales will improve to VFR categories, but some developing low stratus and/or patchy fog toward day break Wednesday, could reduce some sites to MVFR/IFR categories. These will again improve throughout the Wednesday morning hours. Frequent lightning and torrential rainfall is expected with storms across the area today, especially along and south of the Interstate 20 corridor. /19/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 94 73 95 / 19 10 5 9 Meridian 72 93 75 96 / 26 16 11 17 Vicksburg 72 95 72 96 / 16 6 3 5 Hattiesburg 73 93 75 95 / 41 20 12 19 Natchez 72 93 72 94 / 18 7 3 6 Greenville 73 96 74 96 / 14 4 3 4 Greenwood 72 95 74 95 / 16 5 3 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 19/DC
Hazardous weather outlook, Jul 25, 2:48 PM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 248 PM CDT Tue Jul 25 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>054-056>061- 261100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS- 248 PM CDT Tue Jul 25 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday... The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday... Heat stress concerns will trend upwards again Thursday into Friday, especially along and west of the Interstate 55 corridor. Heat advisories may eventually be needed, particularly in portions of the Arklamiss Delta. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ055-062>066-072>074-261100- Simpson-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion- Lamar-Forrest- 248 PM CDT Tue Jul 25 2017 This hazardous weather outlook is for portions of central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday... FLOODING THREAT...Limited TIMING...Through the remainder of this afternoon The threat for showers and storms producing torrential rainfall will persist through the rest of this afternoon. Locally higher rainfall amounts in a short period of time can lead to flash flooding, especially in areas that saw heavy rain on Monday. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday... Heat stress concerns will trend upwards again Thursday into Friday, especially along and west of the Interstate 55 corridor. Heat advisories may eventually be needed, particularly in portions of the Arklamiss Delta. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. 19 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jul 25, 3:56 PM CDT, 56 minutes before
Special Weather Statement National Weather Service Jackson MS 356 PM CDT TUE JUL 25 2017 LAZ016-252130- Madison LA- 356 PM CDT TUE JUL 25 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MADISON PARISH UNTIL 430 PM CDT... At 355 PM CDT, Meteorologists were tracking a strong thunderstorm near Tallulah, moving southwest at 15 mph. Winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of central Madison Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3248 9131 3237 9117 3223 9123 3235 9145 TIME...MOT...LOC 2055Z 036DEG 12KT 3238 9127 17
Special weather statement, Jul 25, 4:02 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
402 PM CDT TUE JUL 25 2017
MSZ043-252130-
Madison MS-
402 PM CDT TUE JUL 25 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MADISON COUNTY
UNTIL 430 PM CDT...
At 402 PM CDT, Meteorologists were tracking a strong thunderstorm
near Annandale, or 9 miles west of Canton, moving southeast at 15
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Annandale around 420 PM CDT.
Canton around 430 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3266 9003 3242 9024 3249 9024 3249 9029
3259 9034 3267 9023 3266 9022 3268 9018
3269 9015 3269 9014 3270 9013
TIME...MOT...LOC 2102Z 312DEG 12KT 3259 9019
17Special weather statement, Jul 25, 4:25 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
425 PM CDT TUE JUL 25 2017
LAZ025-MSZ047-252200-
Tensas LA-Warren MS-
425 PM CDT TUE JUL 25 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TENSAS PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHWESTERN WARREN COUNTIES UNTIL 500 PM
CDT...
At 425 PM CDT, Meteorologists were tracking a strong thunderstorm
near Somerset, or 15 miles south of Tallulah, moving southwest at 15
mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Somerset around 435 PM CDT.
Newellton around 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3223 9127 3221 9124 3223 9122 3225 9118
3225 9115 3223 9112 3221 9112 3222 9110
3219 9104 3218 9105 3218 9106 3216 9105
3205 9110 3208 9114 3207 9116 3205 9116
3204 9111 3200 9113 3215 9137
TIME...MOT...LOC 2125Z 034DEG 13KT 3219 9118
17Local storm report, Jul 25, 4:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
429 PM CDT TUE JUL 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM FLOOD 2 NNE NEW HEBRON 31.76N 89.98W
07/25/2017 LAWRENCE MS DEPT OF HIGHWAYS
FLOODING ON MS HIGHWAY 43 BETWEEN NEW HEBRON
AND THE SIMPSON COUNTY LINE.
&&
DLSpecial weather statement, Jul 25, 4:31 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
431 PM CDT TUE JUL 25 2017
MSZ045-046-252200-
Kemper MS-Neshoba MS-
431 PM CDT TUE JUL 25 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KEMPER AND EAST
CENTRAL NESHOBA COUNTIES UNTIL 500 PM CDT...
At 431 PM CDT, Meteorologists were tracking a strong thunderstorm
near Forestdale, or 11 miles south of Preston, moving southwest at 10
mph.
Winds in excess of 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of southwestern Kemper
and east central Neshoba Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3258 8886 3258 8887 3276 8902 3283 8891
3270 8876
TIME...MOT...LOC 2131Z 047DEG 9KT 3272 8890
17Special weather statement, Jul 25, 4:34 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
434 PM CDT TUE JUL 25 2017
MSZ053-252200-
Claiborne MS-
434 PM CDT TUE JUL 25 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CLAIBORNE COUNTY
UNTIL 500 PM CDT...
At 434 PM CDT, Meteorologists were tracking a strong thunderstorm
near Rocky Springs, or 19 miles south of Vicksburg, moving southwest
at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of east central
Claiborne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3210 9102 3209 9096 3208 9095 3209 9094
3208 9094 3208 9091 3206 9074 3191 9081
3200 9107
TIME...MOT...LOC 2134Z 047DEG 9KT 3205 9091
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:34 PM CDT | Special Weather Statement | JAN | Lowndes | 26 min |
| Jul 25, 7:12 AM CDT | Flash Flood Warning | JAN | Copiah, Lincoln | 3 hr |
| Jul 25, 10:16 AM CDT | Areal Flood Warning | JAN | Lincoln | 3 hr |
| Jul 25, 10:49 AM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 3 hr |
| Jul 25, 10:52 AM CDT | Flash Flood Warning | JAN | Franklin, Lincoln | 3 hr |
| Jul 25, 12:37 PM CDT | Flash Flood Warning | JAN | Lawrence | 3 hr |
| Jul 25, 1:11 PM CDT | Areal Flood Warning | JAN | Franklin, Lincoln | 12 hr |
| Jul 25, 1:18 PM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence | 3 hr |
| Jul 25, 1:23 PM CDT | Special Weather Statement | JAN | Humphreys | 52 min |
| Jul 25, 1:44 PM CDT | Flash Flood Warning | JAN | Copiah, Jefferson Davis, Simpson | 2 hr |
| Jul 25, 2:18 PM CDT | Special Weather Statement | JAN | Sharkey | 27 min |
| Jul 25, 2:32 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Jul 25, 2:52 PM CDT | Special Weather Statement | JAN | Warren | 23 min |
| Jul 25, 3:04 PM CDT | Special Weather Statement | JAN | Yazoo | 26 min |
| Jul 25, 3:15 PM CDT | Special Weather Statement | JAN | Carroll | 30 min |
| Jul 25, 3:25 PM CDT | Areal Flood Warning | JAN | Copiah, Jefferson Davis, Lawrence, Simpson | 12 hr |
| Jul 25, 4:02 PM CDT | Special Weather Statement | JAN | Madison | 28 min |
| Jul 25, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 48 min |
| Jul 25, 4:31 PM CDT | Special Weather Statement | JAN | Neshoba | 29 min |
| Jul 25, 4:34 PM CDT | Special Weather Statement | JAN | Claiborne | 26 min |
| Jul 25, 5:08 PM CDT | Special Weather Statement | JAN | Bolivar | 37 min |
| Jul 25, 5:31 PM CDT | Special Weather Statement | JAN | Jefferson | 29 min |
| Jul 25, 6:02 PM CDT | Special Weather Statement | JAN | Washington | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.